# SDR AALA201710049026

- Difficulty date: September 19, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT WING LOWER SKIN AFT OF SPAR 2 AND OUTBOARD OF RIB 9A.  REPAIRED WING SKIN IAW SRM 57-10-01, REPAIR 54, SRM 57-10-01, SRM 51-43-02, AND EA 272998.
